# SDR SWI2024F00560

- Difficulty date: May 22, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAGM AT FS661+91 STGR 19R HAS CORROSION.     (C-CHECK RO 7/9/2024)    REPLACED WITH 1 EA NEW DIAPHRAGM PN SH690-39112-1 AT FS 661+91 AT STR 1`9R PER CRJ 900 SRM 51-42-06-001-001-A01 AND DWG # SH690-39100 REV G AND DWG SH690-39112 REV NC. COMPLIED WITH FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
